Title of article :
Solution of Coulomb system in momentum space Original Research Article
Author/Authors :
De-Hone Lin، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
20
From page :
317
To page :
336
Abstract :
The solution of D-dimensional Coulomb system is solved in momentum space by path integral. From which the topological effect of a magnetic flux in the system is given. It is revealed that the flux effect represented by the two-dimensional field of Aharonov–Bohm covers any space-dimensions.
Keywords :
Coulomb Green’s function , Topological effect in the Coulomb system , Solution of H-atom in momentum representation
Journal title :
Annals of Physics
Serial Year :
2008
Journal title :
Annals of Physics
Record number :
1206026
Link To Document :
بازگشت